HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Uniqueness on identification of cubic convolution nonlinearity

Files in This Item:
pre658.pdf187.72 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83810

Title: Uniqueness on identification of cubic convolution nonlinearity
Authors: Sasaki, Hironobu Browse this author
Watanabe, Michiyuki Browse this author
Issue Date: 2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 658
Start Page: 1
End Page: 15
Abstract: We shall consider the inverse scattering problem for time dependent version of Hartree-Fock equation and nonlinear Klein-Gordon equation.The uniqueness theorem on identifying the cubic convolution nonlinearity from the knowledge of the scattering operator will be shown.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69464
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University